Volume 11,Issue 4,1991 Table of Contents

   
Other Issues:  
  

Contents

An Algorithm for Minimizing a Class of Quasid if fere nti able Functions
  Zunquan Xia
  1991,11(4):479-486 [Abstract(1119)]  [View PDF]
  
On Amenable Banach Algebras
  Deng Hongjun and Hu Yaohua
  1991,11(4):487-496 [Abstract(1076)]  [View PDF]
  
Results on Commutativity of Rings
  H.A.S.Abujabal and M.S.Khan
  1991,11(4):497-500 [Abstract(1086)]  [View PDF]
  
Best Simultaneous Approximation by Function Pairs
  Luo Zhuhua and Chen Yahua
  1991,11(4):501-505 [Abstract(1133)]  [View PDF]
  
关于奇异积分的一点评注
  孙利民
  1991,11(4):506 [Abstract(1078)]  [View PDF]
  
Generalizations of Diagonal dominance for Matrices and Its Applications
  Pang Mingxian and Mao Guoping
  1991,11(4):507-513 [Abstract(1173)]  [View PDF]
  
Existence of Periodic Motion in Limite Sets
  Hong Jialin and Wang Ronghua
  1991,11(4):514-516 [Abstract(1183)]  [View PDF]
  
Lp- Orthogonality in Real Normed Linear Spaces
  Li Xinbao
  1991,11(4):517-521 [Abstract(1103)]  [View PDF]
  
图的边-色多项式
  唐廷载,韩绍岑
  1991,11(4):522 [Abstract(1022)]  [View PDF]
  
On Hyperspace Topologies of Some Quasiuniform Spaces
  Cao Jiling
  1991,11(4):523-528 [Abstract(1278)]  [View PDF]
  
Topological Degree of the Mapping af and Applications
  Zhao Zengqin
  1991,11(4):529-534 [Abstract(1042)]  [View PDF]
  
On the Enumeration of Labeled Graphs with k Cycles
  Liu Bolian and Zhang Xiankun
  1991,11(4):535-543 [Abstract(1548)]  [View PDF]
  
Use Cesàro Means To Describe Two Classes of Functions
  Liu dongsheng
  1991,11(4):544 [Abstract(1011)]  [View PDF]
  
The Verification of Golombs Conjecture (C)
  Chang Yanxun
  1991,11(4):545-547 [Abstract(1067)]  [View PDF]
  
The Behrens Radical of a Full Matrix Ring over an Associative Ring
  Wu Taongsuo
  1991,11(4):548-550 [Abstract(1027)]  [View PDF]
  
Some Theorems on Simple MCD-Graphs
  Shi Yongbing
  1991,11(4):551-554 [Abstract(1237)]  [View PDF]
  
The Algebras of 2 rank over Z/p2Z with nilpotent index 3 and it's square isomorphic to Np⊕Np
  Zhao SiYuan
  1991,11(4):555-561 [Abstract(1208)]  [View PDF]
  
Generalization of Golan's 19th Problem
  Deng Peiming
  1991,11(4):562-564 [Abstract(1060)]  [View PDF]
  
Derivations in A Prime Γ-Ring
  Zhang Yang
  1991,11(4):565-568 [Abstract(1091)]  [View PDF]
  
On the Global Dimension of Residue Rings
  Yang Jinghua
  1991,11(4):569-573 [Abstract(1066)]  [View PDF]
  
Note on the RMI Method and RMI Solver
  L.C.Hsu
  1991,11(4):574 [Abstract(982)]  [View PDF]
  
Two Commutativity Results for Semiprime Rings
  Guo xiuzhan
  1991,11(4):575-578 [Abstract(1196)]  [View PDF]
  
p-Inj ectivity and Artinian Semisimple Rings
  Zhang Jule
  1991,11(4):579-585 [Abstract(992)]  [View PDF]
  
Endomorphism Rings of Generalized Quasi-Injective Modules
  Zhang Jule
  1991,11(4):586-588 [Abstract(1124)]  [View PDF]
  
Boundedness and Integrability for Generalized Solutions of Degenerate Elliptic Systems in Diagonal Form
  Liang Xiting and Lu Youwen
  1991,11(4):589-594 [Abstract(1272)]  [View PDF]
  
A Method for Solving the Dam Seepage Free-Bosmdary Problem
  Zhan Tongsheng and Luo Yuanquan
  1991,11(4):595-599 [Abstract(1143)]  [View PDF]
  
An Inquiry and Comment on Pearson's Formula
  Yang Ziyan and Xiao Liangqu
  1991,11(4):600-602 [Abstract(1240)]  [View PDF]
  
Oscillatory and Asymptotic Properties of First Order Delay Neutral Differential Equations with Nonpositive Coefficients
  He Xuezhong
  1991,11(4):603-606 [Abstract(1233)]  [View PDF]
  
A new Decomposition Method of C1-Stability of Large-Scale Neutral Type System with Time-Delay
  Xie Shengli
  1991,11(4):607-610 [Abstract(969)]  [View PDF]
  
The Koppelman-Leray- Norguet formula of type (p,q) on Stein manifolds
  Qiu Chunhui
  1991,11(4):611-618 [Abstract(1335)]  [View PDF]
  
On Finite Element Algorithm of Transient Heat Conduction Equation
  Xiao Ding and Ouyang Huajiang
  1991,11(4):619-620 [Abstract(988)]  [View PDF]
  
Character and Solvability
  Li Shenglin
  1991,11(4):621-622 [Abstract(1196)]  [View PDF]
  
评北京师大现代数学丛书之一《函数逼近论》
  徐利治
  1991,11(4):623-624 [Abstract(1438)]  [View PDF]
  
评《几何基础与数学基础》
  罗亮生
  1991,11(4):625-626 [Abstract(1178)]  [View PDF]
  
A Short Proof on the Bandwldth of A Graph and Its Complement
  Lin Yixun and Yuan Jinjiang
  1991,11(4):627-628 [Abstract(1182)]  [View PDF]
  
A note on a conjecture of S. Axler
  Lou Zengjian
  1991,11(4):629-630 [Abstract(1098)]  [View PDF]